ON EXPANSION IN EIGENFUNCTION FOR q-DIRAC SYSTEMS ON THE WHOLE LINE


Allahverdiev B. , TUNA H.

MATHEMATICAL REPORTS, vol.21, no.3, pp.369-382, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 3
  • Publication Date: 2019
  • Title of Journal : MATHEMATICAL REPORTS
  • Page Numbers: pp.369-382

Abstract

In this work, we establish a Parseval equality and expansion formula in eigenfunctions for the q-Dirac operator on the whole line.